Citation: TheGreenPhantom. "Writhing and Clawing: An Experience with 5-MeO-DiPT & Syrian Rue (exp24026)". Erowid.org. Sep 9, 2003. erowid.org/exp/24026
Finally I have some time alone, so I've decided to drop ~18mg of 5-MeO-DiPT with around 3g of powdered Syrian Rue, which is in capsules. The plan is to meditate the rest of the night, open up my meridians.
I've taken foxy at this level 8 times before, but never with a MAOI.
Starting to feel a little light headed, with a sensation at my solar plexus that's too weak at the moment to catagorize.
I'm going to smoke weed now to help me through the come-up. Tryptamines often have the affect of making me feel depressed while they kick in; the weed helps me with that.
Colors seem brighter. If I stare at a certain spot, by slowing my breath and breathing out with slight throat friction like I'm sighing, I can make everything in front of me look farther away.
The moon is low tonight... just below the treetops.
Blood pressure 130/100.
No audios. No visuals.
Took an extra 1/3 teaspoon of syrian rue.
...The rue has a definate sedative effect... I feel mellow right now, but I'm not really tripping.
The rue has given me slight ataxia.
Feel a slight foxy-ish buzz going on... feels like an extension of the pot, thogugh. My limbs feel light -- like they're composed of air. CEVs are dreamy... a little more visual than when I'm just on weed alone.
Finally getting visuals!
The come up is hard. Only writhing in orgasmic bliss seems to stop the harsh body load. Breathing is heavy and labored.
...I'm a total sexual nerve...
...my sore throat is gone...
...sexual charge is enormous!...
...just watched some porno (man, people fucking look weird when you're tripping) and jizzed about 5 minutes ago. I'm already charged up again....
...the body load is TOO MUCH with s. rue! I'm completely tired, but my body wants to writhe continually like I'm about to orgasm... this is very, very annoying!
I can't stop moving for even a second. When I do, within a few seconds I'm back to twisting around on my bed or floor, moaning. There's complete sensory close-out.
12:30pm (following afternoon)
That had to be among the worst trips I've ever had. After wacking off, the body load just kept building and building, causing more or less sensory black-out and incesant writhing. I could not stay still, meditate, and enjoy the trip for a second. I basically lost all control of my physical movements (to an extent). I kept having to jerk around and writhe.... I imagine what I experienced was somewhat similar to what people with Parkinson's go through.
Dreams/hallucinations consisted of very large, squat and round people with severe cases of edema hooked up to blood monitering devices in a nursing home.
Midway through this excrutiating ordeal, when I threw up raisins and an orange in my kitchen sink, I remembered that AMT is also a MAOI. I'd gone through this experience before when I'd done 60mg AMT with ~12mg of Foxy 6 hours into the trip. Upon realizing this, I could almost hit myself.
I finally managed to sleep it off around 6am.
The rue still has me K.O.ed. I have a slight temporal headache, bilaterally; no energy; my heart rate is ~120 bpm; and tingling extremities.
Shit kids, stay away from mixing 5-MeO-DiPT with any MAOI! At ALL costs!!!!
The body load was enough to make me go insane for a little bit. I really could not take the incessant need to twist and claw at my mattress… nor the visuals of repulsively bloated humans hooked up to blood cleaning machines and catheters. I started screaming at several points that I wanted the trip to be over. If I wasn't a seasoned user of psychedellics, I might have turned myself in to the ER. At points, the trip was downright scary and the thought crossed my mind that I was getting brain damaged.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.